# SDR P5CA2019051400072

- Difficulty date: May 13, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 73,517 hours, 12,372 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 65B1956015
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR- CORROSION ON RH WING REAR SPAR FUEL PUMP CUTOUT DOUBLER AT WS 400.( 1. RMV CORROSION DOUBLER IAW SRM 51-40-02-06-0 REV. 85  2. INSTALLED FAB DOUBLER IAW EI NO. T2019A57M-2275 REV.0 & DWG NO. 11201001 543 REV. F, 5421 REV. J & 65B11631 542 REV.J. )
